# SDR SWIA2018040544462

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 34,950 hours, 33,576 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 25,000 FT, CABIN ALTITUDE CAUTION, THEN WARNING.   RAN QRH.  ALL  MASKED DROPPED AND DONNED,  EMERGENCY DESCENT.
